# SDR 541804062004

- Difficulty date: April 6, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N319FX
- Make and model: Cndair CL604
- Aircraft serial: 5418
- Aircraft time: 4,657 hours, 2,576 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: KD4L050
- Condition: Failed
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER TAKE-OFF. (FLAPS WERE SET AT 20 DEGREES).MAINTENANCE IN PROGRESS - MAINTENANCE TROUBLESHOOTING CONFIRMED K2CE RELAY WAS AT FAULT. RELAY REPLACED AND OPS CHECKS PERFORMED SATISFACTORILY.
